Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year

IMPACT FACTOR 2017: 0.831
5-year IMPACT FACTOR: 0.836

CiteScore 2017: 0.68

SCImago Journal Rank (SJR) 2017: 0.450
Source Normalized Impact per Paper (SNIP) 2017: 0.829

Mathematical Citation Quotient (MCQ) 2017: 0.32

Open Access
See all formats and pricing
More options …
Volume 3, Issue 2


Volume 13 (2015)

On almost cosymplectic (−1, μ, 0)-spaces

Piotr Dacko / Zbigniew Olszak
Published Online: 2005-06-01 | DOI: https://doi.org/10.2478/BF02479207


In our previous paper, almost cosymplectic (κ, μ, ν)-spaces were defined as the almost cosymplectic manifolds whose structure tensor fields satisfy a certain special curvature condition. Amongst other results, it was proved there that any almost cosymplectic (κ, μ, ν)-space can be $$\mathcal{D}$$ -homothetically deformed to an almost cosymplectic −1, μ′, 0)-space. In the present paper, a complete local description of almost cosymplectic (−1, μ, 0)-speces is established: “models” of such spaces are constructed, and it is noted that a given almost cosymplectic (−1, μ 0)-space is locally isomorphic to a corresponding model. In the case when μ is constant, the models can be constructed on the whole of ℝ2n+1 and it is shown that they are left invariant with respect to Lie group actions.

Keywords: Almost cosymplectic manifold; $$\mathcal{D}$$ -homothetic transformation; almost cosymplectic (κ, μ, ν)-space

Keywords: 53C25; 53D15

  • [1] D.E. Blair: Riemannian geometry of contact and symplectic manifolds, Progress in Math., Vol. 203, Birkhäuser, Boston, 2001. Google Scholar

  • [2] D.E. Blair, T. Koufogiorgos and B.J. Papantoniou: “Contact metric manifolds satisfying a nullity condition”, Israel. J. Math., Vol. 91, (1995), pp. 189–214. Google Scholar

  • [3] E. Boeckx: “A full classification of contact metric (κ, μ)-spaces”, Ill. J. Math., Vol. 44, (2000), pp. 212–219. Google Scholar

  • [4] D. Chinea, M. de León and J.C. Marrero: “Stability of invariant foliations on almost contact manifolds”, Publ. Math. Debrecen, Vol. 43, (1993), pp. 41–52. Google Scholar

  • [5] D. Chinea and C. Gonzáles: An example of an almost cosymplectic homogeneous manifold, Lec. Notes Math., Vol. 1209, Springer, Berlin, 1986, pp. 133–142. Google Scholar

  • [6] L.A. Cordero, M. Fernández and M. De León: “Examples of compact almost contact manifolds admitting neither Sasakian nor cosymplectic structures”, Atti Sem. Mat. Fis. Univ. Modena, Vol. 34, (1985–86) pp. 43–54. Google Scholar

  • [7] P. Dacko: “On almost cosymplectic manifolds with the structure vector field ξ belonging to the k-nullity distribution”, Balkan. J. Geom. Appl., Vol. 5(2), (2000), pp. 47–60. Google Scholar

  • [8] P. Dacko and Z. Olszak: “On conformally flat almost cosymplectic manifolds with Kählerian leaves”, Rend. Sem. Mat. Univ. Pol. Torino, Vol. 56, (1998), pp. 89–103. Google Scholar

  • [9] P. Dacko and Z. Olszak: “On almost cosymplectic (κ, μ, ν)-spaces”, in print. Google Scholar

  • [10] H. Endo: “On some properties of almost cosymplectic manifolds”, An. §tiint. Univ. “Al. I. Cuza” Ia§i, Mat., Vol. 42, (1996), pp. 79–94. Google Scholar

  • [11] H. Endo: “On some invariant submanifolds in certain almost cosymplectic manifolds”, An. §tiint. Univ. “Al. I. Cuza” Ia§i, Mat., Vol. 43, (1997), pp. 383–395. Google Scholar

  • [12] H. Endo: “Non-existence of almost cosymplectic manifolds satisfying a certain condition”, Tensor N. S., Vol. 63, (2002), pp. 272–284. Google Scholar

  • [13] S.I. Goldberg and K. Yano: “Integrability of almost cosymplectic structure”, Pacific J. Math., Vol. 31, (1969), pp. 373–382. Google Scholar

  • [14] Z. Olszak: “On almost cosymplectic manifolds”, Kodai Math. J., Vol. 4, (1981), pp. 239–250. http://dx.doi.org/10.2996/kmj/1138036371CrossrefGoogle Scholar

  • [15] Z. Olszak: “Curvature properties of quasi-Sasakian manifolds”, Tensor N.S., Vol. 38, (1982), pp. 19–28. Google Scholar

  • [16] Z. Olszak: “Almost cosymplectic manifolds with Kählerian leaves”, Tensor N.S., Vol. 46, (1987), pp. 117–124. Google Scholar

  • [17] S. Tanno: “Ricci curvatures of contact Riemannian manifolds”, Tôhoku Math. J., Vol. 40, (1988), pp. 441–448. Google Scholar

About the article

Published Online: 2005-06-01

Published in Print: 2005-06-01

Citation Information: Open Mathematics, Volume 3, Issue 2, Pages 318–330, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02479207.

Export Citation

© 2005 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Yaning Wang
International Journal of Geometric Methods in Modern Physics, 2017, Page 1850031
Kadri Arslan, Alfonso Carriazo, Verónica Martín-Molina, and Cengizhan Murathan
Monatshefte für Mathematik, 2015, Volume 177, Number 3, Page 331
Vincenzo Saltarelli
Bulletin of the Malaysian Mathematical Sciences Society, 2015, Volume 38, Number 2, Page 437
Reviews in Mathematical Physics, 2013, Volume 25, Number 10, Page 1343002
Alfonso Carriazo and Verónica Martín-Molina
Mediterranean Journal of Mathematics, 2013, Volume 10, Number 3, Page 1551
Sorin Dragomir and Domenico Perrone
The Journal of Geometric Analysis, 2014, Volume 24, Number 3, Page 1233
Domenico Perrone
Acta Mathematica Hungarica, 2013, Volume 138, Number 1-2, Page 102
Domenico Perrone
Differential Geometry and its Applications, 2012, Volume 30, Number 1, Page 49
Anna Fino and Luigi Vezzoni
Geometriae Dedicata, 2011, Volume 151, Number 1, Page 41

Comments (0)

Please log in or register to comment.
Log in